The skin on my legs, arms, and face have become extremely itchy and dry since beginning to take BuSpar. Could that be why this is happening??
Your side effects have not been reported with Buspar but that does not mean it is not the cause. Have you seen anyone about it? You could try your Pharmacist first - a cooling soothing anti-itch moisturizer maybe all you need, or perhaps an anti-histamine tablet or mild topical steroid. If you get no relief see your doctor.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2011 • 2 answers
Posted 24 Oct 2012 • 1 answer
Dry skin, neon pee, funky smell, stains, tender enlarged breasts, greasy hair..All symptoms of what?
Posted 27 Jan 2016 • 0 answers
Posted 28 May 2016 • 4 answers
Posted 13 Jul 2016 • 1 answer